Alabama, 2010Drought in Alabama, November 1 to 30, 2010
November 1 to 30, 2010 · NWS HUN · 4 events in 4 counties and zones
Severe drought (D2) conditions were reported in portions of Cullman, DeKalb, Jackson, and Marshall Counties.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe drought (D2) conditions were reported in portions of Cullman, DeKalb, Jackson, and Marshall Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Oct 31, 11:20 PM CST, 40 minutes earlier.
Area forecast discussion, Oct 31, 11:20 PM CST, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1220 AM CDT MON NOV 1 2010
.UPDATE...FOR 06Z AVIATION.
&&
.AVIATION...OTHER THAN SCT-BKN HIGH CLOUDS...QUIET WX IS ANTICIPATED
ACROSS THE TN VLY THROUGH MONDAY. EXPECT VFR CONDITIONS AND RELATIVELY
LIGHT WINDS THROUGH THE PERIOD.
&&
.DISCUSSION... /ISSUED 828 PM CDT SUN OCT 31 2010/
LATEST SFC ANALYSIS SHOWS A WEAK FRONT DRAPED ACROSS THE REGION THIS
EVENING WITH SLIGHTLY DRIER AIR AND NRLY FLOW NOTED ACROSS TN. SRN
STREAM JET BRINGING SOME MID/HIGH CLOUDS TO THE SRN PLAINS WITH SOME
PATCHY CIRRUS EXTENDING INTO THE TN VLY. TEMPS THIS EVENING ARE
RUNNING 3-5 DEGREES WARMER THAN LAST NIGHT'S READINGS AND RANGE FROM
THE LOW 50S TO NEAR 60 DEGREES AS OF 0100 UTC.
OVERALL...EXPECT ANOTHER MOSTLY CLEAR AND COOL NIGHT ACROSS THE TN
VLY. BASED ON CURRENT TRENDS...OVERALL FCST IN GOOD SHAPE. MAY ADJUST
TEMPS DOWN SLIGHTLY IN A FEW SPOTS BASED ON CURRENT TRENDS BUT NO
MAJOR CHANGES ARE PLANNED.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
15
Hazardous weather outlook, Oct 31, 10:34 AM CST, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1134 AM CDT SUN OCT 31 2010
ALZ001>010-016-TNZ076-096-097-011000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1134 AM CDT SUN OCT 31 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.
Drought, Cullman
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cullman forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.132, -86.868 (the zone’s center; the record gives no point)
Severe drought (D2) conditions were reported during this period.
Drought, Dekalb
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Dekalb forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.460, -85.804 (the zone’s center; the record gives no point)
Severe drought (D2) conditions were reported during this period.
Drought, Marshall
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.367, -86.307 (the zone’s center; the record gives no point)
Severe drought (D2) conditions were reported during this period.
Drought, Jackson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.779, -85.999 (the zone’s center; the record gives no point)
Severe drought (D2) conditions were reported during this period.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Texas, November 1, 2010$100,000 · 1 event
- Flash Flood in Louisiana, November 1, 2010$50,000 · 1 event
- Drought in Indiana, November 1 to 30, 201030 events
- Drought in Arkansas, November 1 to 30, 201023 events
- Drought in Kentucky, November 1 to 30, 201022 events
- Drought in Illinois, November 1 to 25, 201019 events
- Drought in Tennessee, November 1 to 30, 201018 events
- Drought in Louisiana, November 1 to 30, 201017 events
- Drought in Georgia, November 1 to 30, 201016 events
- Drought in Hawaii, November 1 to 30, 201015 events
- Drought in Arkansas, November 1 to 30, 201012 events
- Drought in Mississippi, November 1 to 30, 201011 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 263275, 263276, 263277, 263278.